# SDR A6WA201644251

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 30,424 hours, 29,358 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING CRUISE CLIMB, FLAPS AT ZERO DEGREES, PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18G, BOX 12, FLAPS RESET.  NOTED BY MAINTENANCE.
